# SDR R61A201311071158

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 17006117403
- Condition: Corroded
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUEL TUBING CLAMP DETERIATION AT PANEL 631AB.  MX R & R FUEL TUBE PN 170-06117-403 IAW AMM 20-10-13, INSTALLED ADEL BONDING CLAMPS IAW AMM 20-10-01 PERFORMED ELECTRICAL BONDING TEST IAW  AMM 20-13-21.  DEFUEL/REFUEL OPS CHECK TO BE PERFORMED ON NRWC VP-036176-2013/648 SEE NRCC VP-036176-2013/516 C1 FOR WORK ACCOMPLISHED. PN 170-06117-403 TUBE.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
